MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00063110-200106000-00015

Медицинская библиотека · European journal of emergency medicine : official journal of the European Society for Emergency Medicine · 2001

Exertional rhabdomyolysis in a body builder abusing anabolic androgenic steroids.

Braseth N R, Allison E J, Gough J E

Клинический случайСтатьяПеревод в очереди

Аннотация

Rhabdomyolysis, or acute skeletal muscle destruction, may be accompanied by myoglobinaemia, myoglobinuria, and an elevated serum creatine kinase level. This disorder has many potential causes. In this article, the authors describe a case of rhabdomyolysis occurring after vigorous weight lifting by a man who was supplementing his weight-training programme with the intake of anabolic androgenic steroids dispensed to him by a colleague.

Для цитирования: Braseth N R, Allison E J, Gough J E. Exertional rhabdomyolysis in a body builder abusing anabolic androgenic steroids.. European journal of emergency medicine : official journal of the European Society for Emergency Medicine. 2001. DOI: 10.1097/00063110-200106000-00015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.